# SDR MASA200601291

- Difficulty date: May 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 15,058 hours, 13,436 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 750006000
- Part serial: 0962
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 6,353 hours, 5,337 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7367 IAD.  THE AC WAS ON FINAL AND GOT A GEAR DISAGREE FOLLOWED BY NO NLG EXTENSION WHEN THE CAPT SELECTED THE HANDLE DOWN.  THE CAPT CYCLES THE HANDLE AND GOT 3 GREEN DOWN AND LOCKED. AC FERRIED TO CLT FOR REPAIRS. MAINTENANCE REMOVED AND REPLACED PRIORITY VALVE.
